# SDR AALA202512292282

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 65,222 hours, 39,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND THAT EPSU LEFT MID CABIN BATTERY FAILED. MAINTENANCE REPLACED THE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT LEFT MID CABIN IAW AMM 33-51-38.
